The Annals of Probability

Strong Laws of Large Numbers for Weakly Orthogonal Sequences of Banach Space-Valued Random Variables

Anatole Beck and Peter Warren

Full-text: Open access

Abstract

This paper studies Strong Laws of Large Numbers for Banach space-valued random variables which are subject to the Banach space analog of orthogonality called weak orthogonality.

Article information

Source
Ann. Probab., Volume 2, Number 5 (1974), 918-925.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996557

Digital Object Identifier
doi:10.1214/aop/1176996557

Mathematical Reviews number (MathSciNet)
MR391203

Zentralblatt MATH identifier
0293.60026

JSTOR
links.jstor.org

Keywords
6030 2820 4610 Strong Law of Large Numbers Banach spaces random variables limit laws orthogonality stationary processes

Citation

Beck, Anatole; Warren, Peter. Strong Laws of Large Numbers for Weakly Orthogonal Sequences of Banach Space-Valued Random Variables. Ann. Probab. 2 (1974), no. 5, 918--925. doi:10.1214/aop/1176996557. https://projecteuclid.org/euclid.aop/1176996557


Export citation